When I first started taking the drug for my RA I had heart palpitations and could not finish a sentence without taking a breath. When I cut the Arava back to 10 mg I had persistent cough and side pain. My doctor seemed to think I just had allergies although I know my body and I totally disagreed. I have found that I can take 5 mg in the morning and 5 mg in the evening without having the side effects but I have flares almost once to twice a week. I guess the magic question is do I continue with this drug or do I move onto a different one? Prior to this drug I was on methotextrate and plaquenel... Any suggestions I greatly appreciate it. Thanks!!!
No responses have yet been posted. Add your response to this question.
- Arava Information for Consumers
- Arava Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arava (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2010 • 3 answers
Posted 22 Sep 2010 • 2 answers
Posted 24 Sep 2010 • 3 answers
Posted 21 Oct 2012 • 2 answers
Posted 25 Sep 2014 • 1 answer